# SDR MASA2008111400771

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 30,348 hours, 27,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7209 IAD-SYR - CAPTAIN RECEIVED A FLAP FAIL AT "0" IN CRUISE.  FLIGHT ORIGINALLY SCHEDULED TO LGA AND DIVERTED DUE TO WEATHER.  CAPTAIN DECLARED AN EMERGENCY AND LANDING WAS UNEVENTFUL.  MX COMPLIED WITH PART A RESET SUCCESSFUL.
